# SDR CA961203013

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 210R
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 2810 · Fuel Storage
- Part: Reservoir Tank
- Part number: 21160106
- Condition: Leaking
- Location: Top Seam Weld
- Part time: 7,395 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL RESERVOIR TANK FOUND SEEPING FUEL FROM THE FORWARD TOP SEAM WELD.  NO CRACK VISIBLE.  TANK HAD BEEN PREVIOUSLY REPAIRED AT 3197 HOURS.
